# SDR FDEA202506190998

- Difficulty date: June 19, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 91,548 hours, 17,992 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO - TO REMOVE AND REPAIR EXISTING REPAIR AS REQUIRED ON T/C T 1-5330-T0301688   A P5.
